Program

==================  UPCOMING EVENT      << CLICK   ================

TO BE ANNOUNCED

 

 

 

===============================================

RECENT EVENTS

August 25th  2021    IEEE Smart Grid and CIGRE WG C5.30 Joint Workshop/Webinar

  Introduction and Session Launch – Paul Heitmann, David Bowker

  Speaker 1 – Hannes Agabus

  Speaker 2 – Anant Venkateswaran

  Speaker 3 – Claudio Lima

  Speaker 4 – Farrokh Rahimi

  Speaker 5 – Umit Cali

 

Q&A and Wrap Up   – All Panelists

 

 

===============================================

IEEE PES GM 2021 Blockchain in Energy Virtual Workshop   Wednesday,  July 28th  2021

PESGM2021 (mirasmart.com)

 

Virtual Forum Agenda –  April 22, 2021  1:00PM -2:00 PM EST  CLICK HERE for access to panel video archive

NOTE: This webinar and others all lead up to the May 4-5, and 14, 2021 energy transition symposium. Go to https://cercsymposium.org/. to learn more about the event and to register for the symposium. 

This webinar will deal with the emergence of blockchain based Transactive Energy, and is paer of a forum hosted by the Colorado Energy Research Collaboratory (CERC) that is sponsored by several Colorado based academic and scientific institutions in conjunction with the IEEE Denver Chapter

Webinar description    Blockchain, as applied to Transactive Energy (TE), is an important technology that has the potential to change today’s utility business models towards the utility of the future.   There will be impacts to energy automation, distributed solar photovoltaic, distributed energy storage systems (DESS), smart metering, distributed energy resources (DER), etc.

This webinar will give you an opportunity to learn about current work and pilot projects being conducted by NREL, Duke Energy, and the IEEE task force on transactive energy.

 

Moderator:  Joe Gersch, Assistant Professor, Colorado State University

Panelists:

  • Tony Markel, Senior Researcher, Partnership Development, Secure Cyber-Energy Systems Group, National Renewable Energy Laboratory
  • Liz Escobar-Fernandes, IT Manager, Emerging Digital, Duke Energy
  • Claudio Lima, Global Leader in Blockchain Digital Services with ML/AI and IoT

 

If you plan to attend the Blockchain webinar you must register in order to receive the zoom link.  It is free to register:  https://us02web.zoom.us/webinar/register/WN_e71bqjlJQvK6waYMUfaSEg

 

Original air date:  April 22, 2021

Webinar time:      11:00am – Noon MT

Click here for speaker bios and more information       

Webinar host and for more info:  Maury.Dobbie@ColoradoCollaboratory.org  Executive Director, Colorado Energy Research Collaboratory 970-682-5707 (cell/text)

 

===============================================  PAST EVENTS

IEEE Transactive Energy: Blockchain Hackathon

Virtual Forum Agenda – October 12th-14th, 2020

ethlagoshackathon.slack.com     |     https://ethlagos.io/

Purpose: ETHLagos is a different kind of hackathon focused on power and is an opportunity to work alongside the developers, thought leaders, advisers, and companies who are making the infrastructure and applications that will evolve the power sector using the Ethereum Blockchain. ETHLagos will be co-organized by leaders in Blockchain, the Energy sector, and International Development to build up the local blockchain talent to generate practical solutions to the Nigerian Energy Crisis.

 

____________________________________________________

DAY 1  – October 12th Opening Session

——————————————————————————————-

 

  Introduction and Virtual Forum Day 1 Launch – Claudio Lima,  4:00PM  (15min)

Introduction to the forum and overview of the highlights and timeline of the course of this three day event.

 

  BCTE Program Overview – Paul Heitmann @ 4:20PM (20min)

Blockchain-enabled Transactive Energy (BCTE) project overview, brief intro of the sponsoring IEEE committee (NIC) and discussion of major Communication, Architecture, and Demonstration plan develeopment for the program.

 

  Keynote – Ramesh Ramadoss @ 4:40PM (20min)

Ramesh will present the structure, work, and direction of the IEEE Blockchain Initiative which was launched in 2018.

 

5:10 – 5:30 PM – Q&A

____________________________________________________
DAY 2  – October 13th 

——————————————————————————————-

 

  Introduction and Virtual Forum Day 2 Overview- Claudio Lima,  4:00PM  (15min)

Introduction to the forum and overview of the highlights and timeline of the course by the IEEE Blockchain Panel Organizer and Moderator of this three day event.

 

10:20 – 10:40 AM –

Farrokh Rahimi    IEEE Blockchain Transactive Energy Initiative (BCTE) Position Paper    4:20PM  (20min)

 

 

Sri Gourisetti   IEEE Blockchain in Energy P2418.5 TF1 Cybersecurity  4:40PM  (20min)

 

5:10 – 5:30 PM – Q&A

 

____________________________________________________
DAY 3  – October 14th 

——————————————————————————————-

 

  GRIDMIX: Blockchain Transactive Energy Smart Contract Framework – Claudio Lima,  4:00PM  (30 min)

 

 

  GRIDMIX: Ethereum Solidity-REMIX Smart Contract Programming – Rob Stupay,  4:30PM  (75 min)

 

5:45 – 6:15 PM – GRIDMIX Q&A

IEEE Blockchain enabled Transactive Energy